# SDR DHL2004365510

- Difficulty date: January 3, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR20 & FR21 APPROX LBL 78 PIECE OF TRACK MISSING & EVIDENCE OF CORROSION.  CHECK OF SEAT TRACK BETWEEN FR20 & FR21 APPR LBL 78 FOUND OUT OF LIMITS IAW A300 SRM 53-10-00.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 19.5 TO FRAME 26.5 LBL 77 MATERIAL USED 7075T6511/TMS 60-224457/ A532-74005D PO 23488101 SIZE 14 FT 8 INCHES.  REF A300 SRM 51-10-40, 51-40-12, 51-30-30.
